# SDR CA080107001

- Difficulty date: January 7, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,425 hours
- Engine: Lyc LTS101*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 11657
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION, A CRACK IN THE TRAILING EDGE OF THE TIP OF THE TAILROTOR ASSY WAS FOUND. THE CRACK WAS APPROX .5 INCH LONG FROM TIP OF BLADE LEADING TO T/E ON A DIAGONAL.  SUSPECT THIS CRACK, IF LEFT, WOULD HAVE CAUSED THE TRAILING EDGE CORNER APPROX .7500 OF AN INCH TO DEPART FROM TIP OF THE BLADE. THIS WAS FOUND ON BOTH BLADES ONE BLADE MORE SEVERE THAN THE OTHER. THERE WAS NO INDICATION OF A TAILROTOR IMPACT. (TC NR 20080107001)
